# SDR UALA2012030701463

- Difficulty date: March 7, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 42,980 hours, 5,240 cycles
- Engine: Pwa PW40903
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELMS P110 PANEL THE ELECTRICAL LOAD MANAGEMENT SYSTEM (ELMS) P110 PANEL IS FAULTED SUCH THAT IT CANNOT SUPPORT AIRPLANE DISPATCH. AIMS HAS LOST ARINC 629 COMMUNICATION WITH THE P110 PANEL.  ONE P110 PANEL CHANNEL IS INOP AND THE OTHER IS FAULTED AND IS OPERATING IN A DEGRADED MODE.  BOTH P110 PANEL CHANNELS ARE FAULTED AN STATUS  MSG01- ACTIVE DESCENT HARD; ELMS P110 - POWER MANAGEMENT PANEL - (LEFT) HAS NO OUTPUT ON ANY BUS. MSG-2418801 ACTIVE DC HARD.  MAT MSG 18801 FOUND ACTIVE.  ACCOMPLISHED MAINT TIP MT24-023 R3 AND CYCLED BREAKERS J24 AND P15 AT P110 AND J3 AND J6 AT P210, MSG NOT ACTIVE AND ALL STATUS MSG ERASED.
